D. A. Aruliah, R. M. Corless, L. Gonzalez-vega, and A. Shakoori, Geometric applications of the bezout matrix in the lagrange basis, Proceedings of the 2007 international workshop on Symbolic-numeric computation, pp.55-64, 2007.

L. Busé, Elimination theory in codimension one and applications. Notes of lectures given at the CIMPA-UNESCO-IRAN school in Zanjan, 2005.

L. Busé and C. D-'andrea, Singular factors of rational plane curves, Journal of Algebra, vol.357, 2009.
DOI : 10.1016/j.jalgebra.2012.01.030

L. Busé and R. Goldman, Division algorithms for Bernstein polynomials, Computer Aided Geometric Design, vol.25, issue.9, pp.850-865, 2008.
DOI : 10.1016/j.cagd.2007.10.003

L. Busé and J. P. Jouanolou, On the closed image of a rational map and the implicitization problem, Journal of Algebra, vol.265, issue.1, pp.312-357, 2003.
DOI : 10.1016/S0021-8693(03)00181-9

F. Chen, W. Wang, and Y. Liu, Computing singular points of plane rational curves, Journal of Symbolic Computation, vol.43, issue.2, pp.92-117, 2008.
DOI : 10.1016/j.jsc.2007.10.003

D. Cox, J. Little, and D. O-'shea, Ideals, varieties, and algorithms, Undergraduate Texts in Mathematics, 1997.

D. A. Cox, T. W. Sederberg, and F. Chen, The moving line ideal basis of planar rational curves, Computer Aided Geometric Design, vol.15, issue.8, pp.803-827, 1998.
DOI : 10.1016/S0167-8396(98)00014-4

D. Eisenbud, Commutative algebra. volume 150 of Graduate Texts in Mathematics, 1995.

M. Fioravanti, L. Gonzalez-vega, and I. Necula, Computing the intersection of two ruled surfaces by using a new algebraic approach, Journal of Symbolic Computation, vol.41, issue.11, pp.1187-1205, 2006.
DOI : 10.1016/j.jsc.2005.02.008

E. Fortuna, P. Gianni, and B. Trager, Generators of the ideal of an algebraic space curve, Journal of Symbolic Computation, vol.44, issue.9, pp.1234-1254, 2009.
DOI : 10.1016/j.jsc.2008.02.014

T. Garrity and J. Warren, On computing the intersection of a pair of algebraic surfaces, Computer Aided Geometric Design, vol.6, issue.2, pp.137-153, 1989.
DOI : 10.1016/0167-8396(89)90017-4

D. R. Grayson and M. E. Stillman, Macaulay2, a software system for research in algebraic geometry

H. S. Heo, M. S. Kim, and G. Elber, The intersection of two ruled surfaces, Computer-Aided Design, vol.31, issue.1, pp.33-50, 1999.
DOI : 10.1016/S0010-4485(98)00078-5

X. Jia, H. Wang, and R. Goldman, Set-theoretic generators of rational space curves, Journal of Symbolic Computation, vol.45, issue.4, pp.414-433, 2010.
DOI : 10.1016/j.jsc.2009.11.001

J. P. Jouanolou, Ideaux r??sultants, Advances in Mathematics, vol.37, issue.3, pp.212-238, 1980.
DOI : 10.1016/0001-8708(80)90034-1

E. Kunz, Introduction to plane algebraic curves. Translated from the original German by, 2005.

L. Ba, T. Busé, L. Mourrain, and B. , Curve/surface intersection problem by means of matrix representations, SNC '09: Proceedings of the 2009 conference on Symbolic numeric computation, pp.71-78, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00418403

D. Manocha and J. Canny, A new approach for surface intersection, Proceedings of the first ACM symposium on Solid modeling foundations and CAD/CAM applications, pp.209-219, 1991.

D. G. Northcott, Finite free resolutions, Cambridge. Cambridge Tracts in Mathematics, issue.71, 1976.
DOI : 10.1017/CBO9780511565892

N. Song and R. Goldman, ??-bases for polynomial systems in one variable, Computer Aided Geometric Design, vol.26, issue.2, pp.217-230, 2009.
DOI : 10.1016/j.cagd.2008.04.001

A. Storjohann and G. Labahn, A fast Las Vegas algorithm for computing the Smith normal form of a polynomial matrix, Linear Algebra and its Applications, vol.253, issue.1-3, pp.155-173, 1997.
DOI : 10.1016/0024-3795(95)00743-1

H. Wang, X. Jia, and R. Goldman, Axial moving planes and singularities of rational space curves, Computer Aided Geometric Design, vol.26, issue.3, pp.300-316, 2009.
DOI : 10.1016/j.cagd.2008.09.002

J. Zheng and T. W. Sederberg, A Direct Approach to Computing the??-basis of Planar Rational Curves, Journal of Symbolic Computation, vol.31, issue.5, pp.619-629, 2001.
DOI : 10.1006/jsco.2001.0437